Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 December 2008

Analytical Investigation of Hyperbolic Equations via He's Methods

D.D. Ganji1, M. Amini1 & A. Kolahdooz1

American Journal of Engineering and Applied Sciences, Volume 1, Issue 4, pp. 399–407 · doi.org/10.3844/ajeassp.2008.399.407

7,115 accesses5,259 downloads6 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Perturbation methods depend on a small parameter which is difficult to be found for real-life nonlinear problems. To overcome this shortcoming, two new but powerful analytical methods were introduced to solve nonlinear heat transfer problems in this Letter, one is He's Variational Iteration Method (VIM) and the other is the Homotopy-Perturbation Method (HPM). Nonlinear hyperbolic equations were used as examples to illustrate the simple solution procedures. These methods were useful and practical for solving the nonlinear hyperbolic equation, which is associated with variable initial condition. Comparison of the results has been obtained by both methods with exact solutions reveals that both methods were tremendously effective.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ganji, D., Amini, M. & Kolahdooz, A. (2008). Analytical Investigation of Hyperbolic Equations via He's Methods. American Journal of Engineering and Applied Sciences, 1(4), 399–407. https://doi.org/10.3844/ajeassp.2008.399.407

Licence
© Science Publications
Issue
Volume 1, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Analytical Investigation of Hyperbolic Equations via He's MethodsAmerican Journal of Engineering and Applied Sciences · Volume 1, Issue 4 · pp. 399–407 · © Science PublicationsDownload